The Annals of Probability

A local CLT for convolution equations with an application to weakly self-avoiding random walks

Luca Avena, Erwin Bolthausen, and Christine Ritzmann

Full-text: Open access

Abstract

We prove error bounds in a central limit theorem for solutions of certain convolution equations. The main motivation for investigating these equations stems from applications to lace expansions, in particular to weakly self-avoiding random walks in high dimensions. As an application we treat such self-avoiding walks in continuous space. The bounds obtained are sharper than those obtained by other methods.

Article information

Source
Ann. Probab., Volume 44, Number 1 (2016), 206-234.

Dates
Received: February 2014
First available in Project Euclid: 2 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.aop/1454423039

Digital Object Identifier
doi:10.1214/14-AOP971

Mathematical Reviews number (MathSciNet)
MR3456336

Zentralblatt MATH identifier
1343.60009

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 60F05: Central limit and other weak theorems

Keywords
Central limit theorem convolution equations self-avoiding random walks

Citation

Avena, Luca; Bolthausen, Erwin; Ritzmann, Christine. A local CLT for convolution equations with an application to weakly self-avoiding random walks. Ann. Probab. 44 (2016), no. 1, 206--234. doi:10.1214/14-AOP971. https://projecteuclid.org/euclid.aop/1454423039


Export citation

References

  • [1] Bauerschmidt, R., Duminil-Copin, H., Goodman, J. and Slade, G. (2012). Lectures on self-avoiding walks. In Probability and Statistical Physics in Two and More Dimensions. Clay Math. Proc. 15 395–467. Amer. Math. Soc., Providence, RI.
  • [2] Bolthausen, E. and Ritzmann, Ch. (2001). A central limit theorem for convolution equations and weakly self-avoiding walks. Preprint. Available at arXiv:math.PR/0103218.
  • [3] Brydges, D. and Spencer, T. (1985). Self-avoiding walk in $5$ or more dimensions. Comm. Math. Phys. 97 125–148.
  • [4] Ritzmann, Ch. (2001). Strong pointwise estimates for the weakly self-avoiding walk. Ph.D. thesis, Univ. Zürich.
  • [5] Slade, G. (2006). The Lace Expansion and Its Applications. Lecture Notes in Math. 1879. Springer, Berlin.
  • [6] van der Hofstad, R., den Hollander, F. and Slade, G. (1998). A new inductive approach to the lace expansion for self-avoiding walks. Probab. Theory Related Fields 111 253–286.
  • [7] van der Hofstad, R. and Slade, G. (2002). A generalised inductive approach to the lace expansion. Probab. Theory Related Fields 122 389–430.